# SDR CA041013001

- Difficulty date: October 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2846
- Condition: Failed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) RT FLT SPOILER DEPLOYED MOMENTARILY DURING FLIGHT CAUSING ROLL.  FLT SPOILER FAULT MSG APPEARED. REMOVED AND REPLACED RT IB FLT SPOILER PCU.
